# SDR 9516759886

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Failed
- Location: Cabin
- Part time: 302 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT DID NOT PRESSURIZE IN AUTO MODE.  AIRCRAFT DID PRESSURIZE IN MANUAL MODE.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE CABIN PRESSURE AMPLIFIER.  OPERATIONAL CHECK GOOD.
